| Catalog Number |
5407300000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Follow-up report submitted to document quality investigation results.
Event or Problem Description
It was reported that during testing at the user facility the device was noted to have missing gears.No patient involvement, no delay, no medical intervention, and no adverse consequences were reported.
Event or Problem Description